MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97715
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources regarding a patient implanted with a neurostimulator (ins).Lead migration/dislodgement and inadequate pain relief was reported.It was reported that the scs is not helpful and has been turned off.Met with a manufacture representative on 4/14/26 and was told that there were issues with their leads.Unable to do lead revision due to afib and recent placement of pacemaker.Patient reported that as far as they know, the device is not working even if they charge it.It charges and functions but it doesn't provide the therapy they need.Patient has not had the device checked out by the hcp for a while and do not plan to deal with the device as they had other unrelated health issues that they need a surgery for; patient confirmed the surgery was unrelated.Patient was asked about the lead issues and patient said they just told them that leads were not working.Patient doesn¿t remember if there was a manufacturer rep present there or not.This was about a year ago.Patient said the hcp has always been the same as the one who implanted the device but patient doesn¿t remember the name.Patient said as far as they remember, no one mentioned lead migration to them, they just said the lead was not working.Rep reported that the cause of lead issue/migration was unknown.Hcp will do a lead revision one the patient is able to hold her blood thinners for the procedure.Clinic will look into the guidelines from her cardiologist on how long she needs to remain on the blood thinners after her pacemaker implant.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2023 product type lead product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2023 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 10-nov-2026, udi#: (b)(4) ; product id: 977a260, serial/lot #: (b)(6), ubd: 21-nov-2026, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50944782
Report Number3004209178-2026-16579
Device Sequence Number18547659
Product Code LGW
UDI-Device Identifier00763000315467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number97715
Device Catalogue Number97715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale